Publication detail

Sufficient conditions for the existence of global solutions of delayed differential equations

DIBLÍK, J. KOKSCH, N.

Original Title

Sufficient conditions for the existence of global solutions of delayed differential equations

English Title

Sufficient conditions for the existence of global solutions of delayed differential equations

Type

journal article - other

Language

en

Original Abstract

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

English abstract

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

Keywords

Sufficient condotions, existence of global solution, delayed differential equation

RIV year

2006

Released

11.10.2006

ISBN

0022-247X

Periodical

Journal of Mathematical Analysis and Application

Year of study

318 (2006)

Number

1

State

US

Pages from

611

Pages to

625

Pages count

15

Documents

BibTex


@article{BUT43057,
  author="Josef {Diblík} and Norbert {Koksch}",
  title="Sufficient conditions for the existence of global solutions of delayed differential equations",
  annote="Sufficient condotions for the existence of global solutions of delayed differential equations are considered",
  chapter="43057",
  number="1",
  volume="318 (2006)",
  year="2006",
  month="october",
  pages="611",
  type="journal article - other"
}